# SDR SWAA2021052531984

- Difficulty date: November 13, 2020
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 39,276 hours, 23,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS 500D AND STR 19R FWD CARGO COMPARTMENT / REPLACED GUSSET LOCATED ON BS 500D AND STR19R AT FWD CARGO COMPARTMNET IAW B737-700 SRM 51-40-02 AND DWG #143A7902 REV.-
